# SDR USAA970066

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonded Doubler
- Condition: Cracked
- Location: Bs 663.75
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK HFEC INSPECTION, FOUND 2 CRACKS BONDED DOUBLER BS 663.75, S 18 A.  SPOT FACED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER.  REPAIRED PER EA 42114.  (M)
